Koondanibha Mitra
Koondanibha Mitra
Bestätigte E-Mail-Adresse bei inria.fr - Startseite
Zitiert von
Zitiert von
A linear domain decomposition method for partially saturated flow in porous media
D Seus, K Mitra, IS Pop, FA Radu, C Rohde
Computer Methods in Applied Mechanics and Engineering 333, 331-355, 2018
A modified L-scheme to solve nonlinear diffusion problems
K Mitra, IS Pop
Computers & Mathematics with Applications 77 (6), 1722-1738, 2019
Travelling wave solutions for the Richards equation incorporating non-equilibrium effects in the capillarity pressure
CJ van Duijn, K Mitra, IS Pop
Nonlinear Analysis: Real World Applications 41, 232-268, 2018
Hysteresis and horizontal redistribution in porous media
CJ Van Duijn, K Mitra
Transport in Porous Media 122 (2), 375-399, 2018
Wetting fronts in unsaturated porous media: the combined case of hysteresis and dynamic capillary pressure
K Mitra, CJ van Duijn
Nonlinear Analysis: Real World Applications 50, 316 - 341, 2018
Traveling wave solutions for the Richards equation with hysteresis
EE Behi-Gornostaeva, K Mitra, B Schweizer
IMA Journal of Applied Mathematics 84 (4), 797-812, 2019
Error estimates for a mixed finite element discretization of a two-phase porous media flow model with dynamic capillarity
X Cao, K Mitra
Journal of Computational and Applied Mathematics 353, 164-178, 2019
Fronts in two‐phase porous media flow problems: The effects of hysteresis and dynamic capillarity
K Mitra, T Köppl, IS Pop, CJ van Duijn, R Helmig
Studies in Applied Mathematics 144 (4), 449-492, 2020
Mathematical complexities in porous media flow
K Mitra
Eindhoven University of Technology, Hasselt University, 2019
Travelling wave solutions for gravity fingering in porous media flows
K Mitra, A Rätz, B Schweizer
arXiv preprint arXiv:2011.10792, 2020
Capillary Hysteresis and Gravity Segregation in Two Phase Flow Through Porous Media
K Mitra, CJ van Duijn
arXiv preprint arXiv:2009.05496, 2020
Existence and properties of solutions of extended play-type hysteresis model
K Mitra
arXiv preprint arXiv:2009.03209, 2020
A Globally Convergent Scheme for Non-linear Pseudo-parabolic Equations Arising from Non-equilibrium effects in Porous Media
K Mitra, IS Pop, CJ van Duijn
Book of Abstracts ENUMATH 2017, 284, 0
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–13